[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: stinging sensation while bolusing

Bob wrote:

> If you're using Humalog and notice a "stinging" or "burning" sensation
> when
> you bolus, it's a fair bet that your set is either too deep or inserted at
> too steep an angle. The burning sensation seems to be caused when the
> insulin gets too close to the muscle wall when bolusing.

I've been wondering about this stinging sensation.  Kayla has zilcho fat
and I'm careful to insert the Silhouette at as flat an angle as
possible.  It's no more than 10 degrees (you can actually see the needle
under the skin while inserting it).  I was wondering if maybe I wasn't
putting enough of an angle on it because Kayla has been complaining for
the last 3 sets that it stings when bolusing.  The first set was in her
abdomen right in the middle fat 'pouch'.  The second set we moved
farther out but still lower abdomen.  The last set we tried on the
backside where Michael suggested.  It still stings.  She uses Humalog. 
Any thoughts or solutions?  She's about ready to go back to MDI!!!

email @ redacted
Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
For subscribe / unsubscribe information,
send the next two lines in a message
to the e-mail address: email @ redacted